Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Bounds on the decay rate of damped linear systems

Author: E. E. Zajac
Journal: Quart. Appl. Math. 20 (1963), 383-384
MSC: Primary 30.11
DOI: https://doi.org/10.1090/qam/141768
MathSciNet review: 141768
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Handbook of automation, computation, and control, Vol. 1: control fundamentals, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0095591
  • [2] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.11

Retrieve articles in all journals with MSC: 30.11

Additional Information

DOI: https://doi.org/10.1090/qam/141768
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society